Jump to content
Important Survey - Please Participate ×

Did I mess myself up from the beginning? ANYONE???


[...]

Recommended Posts

When I crossed over from Ativan to Valium I started crossing slowly and never fully crossed over. I was at 1.25mg of Ativan and I should have crossed over to at least 10 mg of Valium. But I was so lethargic at 4.5mg of V. I stopped there and kept my afternoon dose of Ativan at .05mg and started my taper in May.  I've had trouble with leg weakness ever since and it's gotten worse. Is it possible that because I didn't take the right amount of Valium is the reason I'm so weak? Walking, stairs, bending over to pick up something, turning have become a nightmare. I have to hold on to do everything.  Do you think I'm in such bad shape because I didn't cross correctly and because I've been cutting ever since? (I'm afraid to hold, I want off this poison) Or, can leg weakness continue for this long without a window? I cannot function. Pretty much on the couch or in my bed.  I'm making the recommended cuts, every 14 days no mOre than 10%.  Any thoughts  as to why I'm just not stabilizing is appreciated.  I walk around the house but get fatigued after a few minutes. Agorapobia is crazy. Please, any thoughts are greatly appreciated. 
Link to comment
Share on other sites

Mena, you know by now that weakness/jelly legs has been my worst symptom too. As I think back, mine got bad when I was switched from A to X - and not nearly enough X to cover. I went into w/d tolerance almost immediately. Now that I am tapering K, I'm getting slight improvement. Some days better than others. Today's sucks because I'm on day 4 of a cut (days 4-5 are always the worst for me). But I think there's been an overall upward trend as i cut. Please try to get some exercise - even if you can only take a couple minutes on the treadmill. Do that for a few days and then take it up to 3 minutes, and slowly - VERY SLOWLY - work your way up. I prefer the treadmill to just walking around because I find its not as easy to quit when you can actually see your progress. The Ashton Manual says your jelly legs will get you there no matter how weak you feel and I choose to believe that. At any rate, don't forget that it all eventually goes away and can't hurt you. Hugs!
Link to comment
Share on other sites

So so sorry to hear how much you are still suffering Mena- you have fought so hard to get where you are- you really deserve a break right now- a nice long window where you start to feel your leg strength coming back. I think newroad is right- if you can just try to move around a little every day it may keep you from getting weaker and lift your spirits. I will be thinking of you and sending positive energy your way! :smitten:
Link to comment
Share on other sites

I will be four months off May 31st- taking it one day at a time- I get windows that give me great hope that I will eventually be healed- but I still do get those terrible  waves  too where the symptoms come back in force and bring me down...I do believe that overall I am slowly improving and I cling to the hope  that I will one day soon be totally healed- that the benzos did not damage my brain permanently. I need to hold on to that thought. Am grateful to be alive and 120 days benzo free!
Link to comment
Share on other sites

You will heal, it just takes time. I've been watching you tube videos of folks that jumped 6 months ago and still have a few issues. The good news is your no longer ingesting poison. God Bless Us Everyone.
Link to comment
Share on other sites

×
×
  • Create New...